# SDR SIMA20210225002

- Difficulty date: February 24, 2021
- Submitted: February 25, 2021
- Operation: Air carrier
- Aircraft: N671AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145793
- Aircraft time: 39,897 hours, 35,218 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Flashlight Assy
- Condition: Broken
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN EMERGENCY FLASHLIGHT HOLDER HAD BROKEN CLIP-C/A-R & R AFT CABIN EMERGENCY FLASHLIGHT HOLDER ASSEMBLY IAW EMB AMM 33-50-16-000-801-A AND 33-50-16-400-801-A.  OPS CHECK GOOD.
